Discussions By Condition: Urinary conditions

lost in Korean translation: STD?

Posted In: Urinary conditions 2 Replies
  • Posted By: Anonymous
  • December 4, 2006
  • 05:20 PM

I have been sick since October 14th with a mix of different symptoms. I was first diagnosed with vaginitis and cystitis. Then salpingits. And most recently, pelvic inflamatory disease. My last sexual partner is also sick and his doctor is having a hard time figuring it out. (he is in another country) His doctor thought it might be chlymidia, but not too sure. He is being treated for it anyways. I have been to the doctors 4 times and had 4 different prescription. My last one had an antibiotic for chlymidia thrown in. My tests for STDs all came back negative.
I am going to the doctors tommorow and they plan to hook me up to IV antibiotics. I am living in Korea and have an interpreter but I wonder how much is being lost in translation. I am wondering how good the health care really is here. And I'm wondering if all these antibiotics are destroying any hope of me being fully recovered one day. Should I go home to Canada???

Any suggestions would be greatly appreciated. And if anyone has had experience with these types of diseases, I really need to hear from you.

Thank-you for reading my post.

Reply Flag this Discussion

2 Replies:

  • Hi,I'm also a Canadian living in asia,I live in Taiwan and I'm also not pleased with the medical system here.I don't know how the system is structured in Korea,but here in Taiwan it is all hospital and private specialist clinic based.There really aren't any GP's,you don't have a doctor as we would have in Canada,but only so-called specialists,who you arrange to see in a hospital after you decide which one is appropriate for you.If you don't see the doctors in the same hospital,there is no communication between them as the hospitals compete with each other.I'm also at the point of considering returning to Canada for my health since here I'm dying of neglect. Best wishes, Robert
    Roberttt 3 Replies
    • January 4, 2007
    • 04:01 AM
    • 0
    Flag this Response
  • :) Hello There; when i heard antibiotics heres what happened; http://www.dadamo.com/ This "will" reverse the effects. Amazing what something so simple can do. Enjoy, As Always In His Service;)
    hogndog 426 Replies
    • January 21, 2007
    • 09:57 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?